# SDR DHL9772722C

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CABIN CENTER SECTION FLOORBEAM  CRACKED AT BOTH THROUGH HOLES BS 804 LBL 51 AND LBL 55.  REMOVED AND REPLACED WEB PER SRM 51-30-2 AND 53-10-2, 24.25 BY 9.
